# SDR YENA20101116152

- Difficulty date: November 16, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 13,914 hours, 8,602 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 19070980403
- Part serial: 00060
- Condition: Worn
- Location: Rt Mlg
- Part time: 13,915 hours, 8,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 515 EWR-FLL, DURING OVERNIGHT CHECK AT FLL FOUND RT MLG RETRACT ACTUATOR BUSHING/BEARING HAS MIGRATED.  THE A/C MX FERRIED FROM FLL-MCO FOR ACTUATOR R/R.
